# SDR DXTA200300097

- Difficulty date: August 22, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 4,071 hours, 3,201 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 7093011
- Part serial: 1085
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,172 hours, 1,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT, THE LANDING GEAR HANDLE WOULD NOT MOVE UP.  ACCOMPLISHED AIR TURNBACK TO DSM, AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL UNIT IAW CESSNA 650 MM CHAPTER 32-30-01.  OPERATIONAL CHECK OF SYSTEM GOOD IAW CESSNA 650 MM CHAPTER 32-30-01.
